# SDR USAA050735

- Difficulty date: May 25, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N614AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 415N40026
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - GALLEY SUPPORT FITTINGS, .6 INCH L X .2 INCH W X .032 INCH D, .2 INCH L X .2W X .032, CORROSION; NO LEVEL OR TASK, STA 1686, RBL 6.5 AND LBL6.5.  REPLACED GALLEY SUPPORT FITTINGS IAW SRM.  (K)
